Couldn't find what you looking for?

TRY OUR SEARCH!

I had to double up on my birth control because I started a pack late now my stomache is hurting. I feels like cramps and it hurts so bad I have trouble getting to sleep. Is this normal when you have to double your birth control?

Loading...

I don't believe that it is recommended to double up on birth control pills. Even if you take the doses too close together (not doubling) you will get nauseated. It could certainly being causing the stomach pains. If you forget to start your pills on time either skip that month and use another form of contraception or call your doctor to ask what to do.
Reply

Loading...

the same thing was happening to me especially if i missed one and had to double in the first week of the pack. i had to get my birth control switched because the dose was too high and kept making me sick.
Reply

Loading...

Did your Doctor tell you to double your dose? Its best for you to take some professional advice.
Reply

Loading...


My Dr. had me double up on the pill for the rest of the month and if you do not take one and then wait a few hours before taking the other, it causes major cramping and nausea.
Reply

Loading...